MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ VAGINAL PANEL; VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ VAGINAL PANEL; VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM
Catalog Number 443712
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.2.Additional medical device types: nsu, ouy, pqa.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd max¿ vaginal panel, a trichomonas vaginalis (tv) false positive result was obtained.Sample was repeated on bd max¿ ctgctv2 and gave a tv negative result.There was no report of patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: the complaint investigation for discrepant results with the bd max¿ vaginal panel (ref.443712) lot 5171116 was performed by the review of the manufacturing records, customer¿s data analysis and verification of complaints history.The review of quality control records of bd max¿ vaginal panel lot 5171116 revealed no anomalies that could explain the customer¿s discrepant results.The customer reported a suspected false positive result for the trichomonas vaginalis (tv), candida glabrata (cgla) and candida spp.(cgroup) targets with bd max¿ vaginal panel (ref#443712) kit lot 5171116.All targets were negative upon retesting.Another swab collected from the same patient was tested with the bd ctgctv2 for bd max¿ system (ref#443904) kit lot 5204477 and was negative on all targets.The customer provided the database of instrument ct3541 for investigation.One swab was tested with the bd max¿ vaginal panel assay (run 59 position b11) and gave a positive result for tv, c.Gla and c.Group targets, while the other was tested with the bd ctgctv2 for bd max¿ system assay (run 59 position a9) and gave a negative tv result.The sample buffer tube (sbt) used for the bd max¿ vaginal panel assay was retested in run 60 position a2, using the same assay as in the original test.In this repeat run, all targets produced negative results.Manual pcr curve adjudication was performed for all three samples.For the initial bd max¿ vaginal panel sample (run 59 position b11), which was positive for tv, c.Gla and c.Group targets, the amplification curves in the fam channel (tv target), vic channel (c.Gla target) and rox channel (c.Group target) showed step-dislocations in every channel, with similar patterns.These atypical curves do not suggest true amplification.For the retest with the bd max¿ vaginal panel (run 60 position a2), the result showed no amplification on all targets except for the internal control (cy5.5) as expected.Furthermore, the bd ctgctv2 for bd max¿ system assay (run 59 position a9) displayed no amplification for all targets, including the tv target, except for the internal control (rox) as expected.It must be noted that manual curve adjudication has limitations; visual examination of pcr curves for low signal is a conservative assessment of the data.Although, based on the data and information provided, no root cause was identified and upon investigation, no reagents issue is suspected.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on bd max¿ vaginal panel lot 5171116.The root cause was not identified.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action (capa) since no new hazard was identified.

Brand Name
BD MAX¿ VAGINAL PANEL
Common Device Name
VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24607716
Report Number3007420875-2026-00056
Device Sequence Number18698209
Product Code OOI
UDI-Device Identifier00382904437121
UDI-Public(01)00382904437121(17)260922(10)5262896
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K201017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/22/2026
Device Catalogue Number443712
Device Lot Number5262896
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown